# SDR DALA2025061304487

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,560 hours, 30,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS AND NOW OPS CKS GOOD. VERIFIED ARMED. (7389836)
